Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 54, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 29, 2005, 11:30 PM CDT for Richland County, Wisconsin. It was in force for 45 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2005, 11:30 PM CDT (04:30 UTC)
- Expired
- Jun 30, 2005, 12:15 AM CDT
- In force
- 45 min
- Issued by
- NWS La Crosse, WI
- Area
- Counties, with a storm outline in the text
County Richland County, WI
The radar
The La Crosse radar (KARX), 88 km from the middle of the area, began a volume at 04:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 11:40 PM CDT | TSTM WND DMG | 4 W Richland Center, WI | NUMEROUS TREES DOWN. |
| Jun 29, 11:50 PM CDT | TSTM WND DMG | Richland Center, WI | LARGE TREE DOWN IN TOWN |
| Jun 29, 11:50 PM CDT | TSTM WND DMG | Richland Center, WI | NUMEROUS TREES AND POWER LINES DOWN ACROSS THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 4.5 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1049 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 1913 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 224 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KARX 300430
SVRARX
WIC103-300515-
/O.NEW.KARX.SV.W.0054.050630T0430Z-050630T0515Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
1130 PM CDT WED JUN 29 2005
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
RICHLAND COUNTY IN SOUTHWEST WISCONSIN
* UNTIL 1215 AM CDT
* AT 1130 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF
SEVERE THUNDERSTORMS PRODUCING LARGE HAIL...AND DAMAGING WINDS
EXTENDING FROM 4 MILES SOUTHEAST OF VIROQUA TO 11 MILES NORTH OF
LANCASTER. THE SEVERE THUNDERSTORMS WERE MOVING EAST AT 45 MPH.
* THE SEVERE THUNDERSTORMS WILL BE NEAR...
WILD ROSE AND BOSSTOWN AROUND 1135 PM CDT...
SABIN AND BOAZ AROUND 1140 PM CDT...
GILLINGHAM AND BLOOM CITY AROUND 1145 PM CDT...
RICHLAND CENTER AND YUBA AROUND 1150 PM CDT...
ITHACA AND LOYD AROUND 1155 PM CDT...
THESE SEVERE THUNDERSTORMS ARE CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS AROUND 70 MPH. FOR YOUR PROTECTION...MOVE
TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS AND
STAY AWAY FROM WINDOWS.
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4317 9019 4321 9025 4322 9031 4321 9049
4322 9053 4319 9062 4320 9066 4355 9066
4355 9020
$$
SCHRECK4 follow-up statements
000
WWUS53 KARX 300441
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1141 PM CDT WED JUN 29 2005
WIC103-300515-
/O.CON.KARX.SV.W.0054.000000T0000Z-050630T0515Z/
RICHLAND WI-
1141 PM CDT WED JUN 29 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR RICHLAND COUNTY...
AT 1141 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF
SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS AROUND 70 MPH AND PENNY
SIZE HAIL EXTENDING FROM 14 MILES EAST OF VIROQUA TO 15 MILES
SOUTHWEST OF RICHLAND CENTER. THE SEVERE STORMS WERE MOVING EAST AT
65 MPH.
THE SEVERE THUNDERSTORMS WILL BE NEAR...ITHACA AND LOYD AROUND 1150
PM CDT...BEAR VALLEY AND HIGHWAY 58 AND COUNTY K AROUND 1155 PM
CDT...
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS
LAT...LON 4317 9019 4321 9025 4322 9031 4321 9049
4322 9053 4319 9062 4320 9066 4355 9066
4355 9020
$$
SCHRECK000
WWUS53 KARX 300452
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1153 PM CDT WED JUN 29 2005
WIC103-300515-
/O.CON.KARX.SV.W.0054.000000T0000Z-050630T0515Z/
RICHLAND WI-
1153 PM CDT WED JUN 29 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR RICHLAND COUNTY...
AT 1153 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF
SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS AROUND 70 MPH AND PENNY
SIZE HAIL EXTENDING FROM 15 MILES NORTH OF RICHLAND CENTER TO 11
MILES SOUTH OF RICHLAND CENTER. THE SEVERE STORMS WERE MOVING EAST AT
55 MPH.
THE SEVERE THUNDERSTORMS WILL BE NEAR...HIGHWAY 58 AND COUNTY K AND
CAZENOVIA AROUND MIDNIGHT CDT...
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS
LAT...LON 4317 9019 4321 9025 4322 9031 4321 9049
4322 9053 4319 9062 4320 9066 4355 9066
4355 9020
$$
SCHRECK000
WWUS53 KARX 300501
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1200 AM CDT THU JUN 30 2005
MNC055-300510-
/O.CAN.KARX.SV.W.0053.000000T0000Z-050630T0515Z/
HOUSTON MN-
1200 AM CDT THU JUN 30 2005
...THE SEVERE THUNDERSTORM WARNING FOR HOUSTON COUNTY HAS BEEN
CANCELLED...
IMMINENT SEVERE WEATHER IS NO LONGER A THREAT. THEREFORE...THE SEVERE
THUNDERSTORM WARNING FOR HOUSTON COUNTY HAS BEEN CANCELLED.
LAT...LON 4386 9123 4382 9119 4380 9117 4378 9114
4373 9091 4406 9092 4407 9119 4389 9129
$$
WIC063-300515-
/O.CON.KARX.SV.W.0053.000000T0000Z-050630T0515Z/
LA CROSSE WI-
1200 AM CDT THU JUN 30 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR LA CROSSE COUNTY...
AT 1152 PM CDT...A SKYWARN SPOTTER REPORTED HAIL THE SIZE OF PENNIES
JUST NORTH OF INTERSTATE 90 IN ONALASKA.
AT MIDNIGHT CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM PRODUCING DAMAGING WINDS AROUND 60 MPH AND PENNY SIZE
HAIL OVER COUNTY ROADS D E AND E...OR ABOUT 10 MILES WEST OF SPARTA.
THE SEVERE STORM WAS MOVING NORTHEAST AT 50 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
HIGHWAY 162 AND COUNTY T AROUND 1205 AM CDT...
REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR
NO ADVANCED WARNING.
TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS
LAT...LON 4386 9123 4382 9119 4380 9117 4378 9114
4373 9091 4406 9092 4407 9119 4389 9129
$$
THOMPSON000
WWUS53 KARX 300512
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1211 AM CDT THU JUN 30 2005
WIC103-300521-
/O.EXP.KARX.SV.W.0054.000000T0000Z-050630T0515Z/
RICHLAND WI-
1211 AM CDT THU JUN 30 2005
...THE SEVERE THUNDERSTORM WARNING FOR RICHLAND COUNTY WILL BE
ALLOWED TO EXPIRE...
THE STRONGER THUNDERSTORMS HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING FOR RICHLAND COUNTY WILL
BE ALLOWED TO EXPIRE. STRONG STORMS ARE STILL POSSIBLE...WITH
FREQUENT LIGHTNING AND HEAVY RAIN.
TO CALL YOUR SEVERE WEATHER REPORT DIRECTLY INTO THE NATIONAL WEATHER
SERVICE DIAL 6 0 8 7 8 2 1 8 9 4.
LAT...LON 4317 9019 4321 9025 4322 9031 4321 9049
4322 9053 4319 9062 4320 9066 4355 9066
4355 9020
$$
SCHRECKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 2:53 PM CDT, 8 hours 37 minutes earlier.
Area forecast discussion, Jun 29, 2:53 PM CDT, 8 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 253 PM CDT WED JUN 29 2005 .SHORT TERM...TODAY THROUGH SATURDAY MAIN FORECAST CONCERN IS SEVERE WEATHER POTENTIAL FOR THIS EVENING AND INTO TONIGHT. LATEST WATER VAPOR SATELLITE IMAGERY INDICATES TWO SHORTWAVES TROUGHS OVER SOUTH DAKOTA AND WESTERN IOWA. LATEST RADAR MOSAIC INDICATES LINE OF SHOWERS AND THUNDERSTORMS EXTENDING FROM CENTRAL MINNESOTA TO EASTERN IOWA. THIS IS RESPONSE TO LAPS 850MB MOISTURE TRANSPORT VECTORS. LATEST 18Z SURFACE ANALYSIS INDICATES SURFACE LOW OVER EASTERN DAKOTAS WITH WARM FRONT EXTENDING SOUTHEAST INTO EASTERN IOWA AND WESTERN ILLINOIS. COLD FRONT EXTENDS SOUTH FROM LOW INTO CENTRAL KANSAS. BOTH THE 12Z GFS AND NAM IN GOOD AGREEMENT IN BUILDING UPPER LEVEL RIDGE INTO FORECAST AREA FRIDAY AND SATURDAY. 12Z GFS HAS A SLIGHTLY BETTER HANDLE ON CURRENT UPPER LEVEL FEATURES PER LATEST WATER VAPOR IMAGERY. BOTH NAM AND GFS HAVE A GOOD HANDLE ON CURRENT SURFACE FEATURES AND MOISTURE LEVELS PER LATEST VISIBLE SATELLITE IMAGERY. WILL TAKE A BLEND THROUGH FORECAST PERIOD. SURFACE LOW AND ASSOCIATED FRONTS WILL TRACK EAST ACROSS FORECAST AREA THIS EVENING AND TONIGHT. GOOD INSTABILITY OUT AHEAD OF SURFACE FRONTS WITH RUC40 INDICATING SURFACE BASE CAPE OF 3000-3500 J/KG ACROSS FORECAST AREA BY 03Z. RUC40 INDICATING 0-6KM SHEAR OF 40-45 KNOTS THIS EVENING AND 0-3KM SHEAR OF 30-35 KNOTS ACROSS FORECAST AREA. FEEL SUPERCELL THUNDERSTORMS WILL DEVELOP ALONG WARM FRONT LATE THIS AFTERNOON AND EVENING ACROSS FORECAST AREA. RUC40 INDICATES 0- 1KM SHEAR OF 35 KNOTS ACROSS FORECAST AREA BY 03Z AND 0-1KM STORM RELATIVE HELICITY OF 250-325 M2/S2. THINKING BEST TORNADO THREAT WILL BE ALONG WARM FRONT AND THROUGH THIS EVENING. COLD FRONT OVER EASTERN SOUTH DAKOTA WILL TRACK EAST INTO FORECAST AREA BY 06Z. EXPECT ANOTHER LINE OF SHOWERS AND THUNDERSTORMS TO FORM ALONG COLD FRONT. LINE WILL BECOME LINEAR ALONG FRONT...WITH MAIN THREAT TO BE DAMAGING WINDS. NAM INDICATES 3-6KM SHEAR TO BE LESS THAN 5 KNOTS AND 700-500MB DEWPOINT DEPRESSION OF 16 DEGREES CELSIUS BY 6Z ACROSS FORECAST AREA. WILL CONTINUE WITH OCCASIONAL SHOWERS AND THUNDERSTORMS...AND SEVERE WORDING IN GRIDS FOR THIS EVENING AND TONIGHT. COLD FRONT TRACKS EAST INTO EASTERN WISCONSIN BY 18Z THURSDAY. UPPER LEVEL AND SURFACE LOW TRACKS ALONG THE INTERNATIONAL BORDER. THIS ALLOWS FOR COLD POOL TO BE OVER NORTHERN PARTS OF FORECAST AREA DURING THE DAY THURSDAY. BOTH 12Z GFS AND NAM INDICATE TQ INDEX OF 15 OR GREATER OVER NORTH CENTRAL WISCONSIN BY 00Z FRIDAY. WILL CONTINUE WITH PREVIOUS FORECAST OF SMALL CHANCES OF PRECIPITATION OVER NORTH CENTRAL WISCONSIN. BOTH MODELS DO INDICATE GOOD COLD AIR ADVECTION BEHIND COLD FRONT...WITH NAM INDICATING 850MB TEMPERATURES OF AROUND PLUS TWELVE DEGREES ACROSS FORECAST AREA BY 00Z FRIDAY. SURFACE RIDGE BUILDS INTO THE GREAT LAKES REGION BY 00Z SATURDAY. COLDER AIR CONTINUES TO FILTER INTO FORECAST AREA THURSDAY NIGHT AND INTO FRIDAY...WITH NAM INDICATING 850MB TEMPERATURES OF 6 TO 10 DEGREES CELSIUS OVER FORECAST AREA FRIDAY. TRENDED FOR COOLER TEMPERATURES FRIDAY. UPPER MIDWEST AND GREAT LAKES REGION UNDER SOUTHERLY FLOW BY 18Z SATURDAY. BOTH NAM AND GFS INDICATING GOOD 850MB MOISTURE TRANSPORT VECTORS INTO WESTERN FORECAST AREA BY 18Z SATURDAY. WILL CONTINUE WITH PREVIOUS FORECAST OF SMALL CHANCES OF PRECIPITATION IN WESTERN FORECAST AREA. .LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY MAIN CONCERN THROUGH FORECAST PERIOD IS PRECIPITATION CHANCES. BOTH THE 00Z GFS AND ECMWF IN AGREEMENT IN DEVELOPING UPPER LEVEL ZONAL FLOW ACROSS THE CONTINENTAL U.S. THROUGH PERIOD. BIGGEST DIFFERENCES IN MODELS ARE THE TIMING AND STRENGTH OF SHORTWAVE TROUGHS EMBEDDED IN ZONAL FLOW. DUE TO THE INCONSISTENCIES IN TIMING AND STRENGTH OF SHORTWAVE TROUGHS OF MODELS...WILL CONTINUE WITH THE PREVIOUS FORECAST OF PRECIPITATION CHANCES THROUGH PERIOD. FORECAST CONFIDENCE IS MODERATE. TEMPERATURES WILL BE MORE SEASONABLE NEXT WEEK...AS BOTH THE 00Z GFS AND ECMWF INDICATE 850MB TEMPERATURES 15 TO 18 DEGREES CELSIUS ACROSS FORECAST AREA. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && DTJ
Hazardous weather outlook, Jun 29, 11:06 PM CDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 1106 PM CDT WED JUN 29 2005 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-301100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 1106 PM CDT WED JUN 29 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TONIGHT A COLD FRONT LOCATED VERY NEAR TO I-35 AT 11 PM WILL CONTINUE TO SHIFT EAST. AHEAD OF THE COLD FRONT...INSTABILITY EXISTS AND SEVERE THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE THROUGH AT LEAST 2 AM. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREAT. THE LOW-LEVEL WIND FIELDS STILL INDICATE THAT AN ISOLATED TORNADO THREAT IS POSSIBLE...HOWEVER IT WOULD NOT BE THE MAIN THREAT. THE COLD FRONT WILL BRING THE END TO THE SEVERE WEATHER THREAT OVERNIGHT FROM WEST TO EAST. APPROXIMATE TIMING ON THE END OF THE SEVERE WEATHER THREAT... 12 AM...AREAS WEST OF A LINE FROM ROCHESTER MINNESOTA TO CHARLES CITY IOWA... 2 AM...AREAS WEST OF A LINE FROM EAU CLAIRE WISCONSIN TO LA CROSSE... AND SOUTH ALONG THE MISSISSIPPI RIVER... 4 AM...AREAS WEST OF A LINE FROM MEDFORD TO BOSCOBEL WISCONSIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE CHANCE OF THUNDERSTORMS WILL RETURN BACK TO THE REGION SUNDAY AND MONDAY AS LOW LEVEL MOISTURE RETURNS ON THE BACK SIDE OF A SURFACE HIGH...AHEAD OF THE NEXT LOW PRESSURE MOVING INTO THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED AND IS APPRECIATED OVERNIGHT PRIOR TO THE COLD FRONT REACHING YOUR AREA. .EMERGENCY MANAGEMENT COORDINATION... NO CALLS ARE SCHEDULED AT THIS TIME. BAUMGARDT
In the hours before
Special weather statement, Jun 29, 8:03 PM CDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 803 PM CDT WED JUN 29 2005 MNZ079-086>088-094>096-WIZ032-033-041-300800- BUFFALO-DODGE-FILLMORE-HOUSTON-LA CROSSE-MOWER-OLMSTED-TREMPEALEAU- WABASHA-WINONA THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 557 IN EFFECT UNTIL 3 AM CDT FOR THE FOLLOWING AREAS IN MINNESOTA THIS WATCH INCLUDES 7 COUNTIES IN SOUTHEAST MINNESOTA DODGE FILLMORE HOUSTON MOWER OLMSTED WABASHA WINONA IN WISCONSIN THIS WATCH INCLUDES 3 COUNTIES IN WEST CENTRAL WISCONSIN BUFFALO LA CROSSE TREMPEALEAU THIS INCLUDES THE CITIES OF...AUSTIN...CALEDONIA...DODGE CENTER... INDEPENDENCE...LA CROSSE...ONALASKA...ROCHESTER...RUSHFORD... WABASHA AND WINONA. SHEA
Special weather statement, Jun 29, 9:15 PM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 915 PM CDT WED JUN 29 2005 IAZ008>011-018-019-029-030-WIZ053>055-061-300800- ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-FAYETTE-FLOYD-GRANT-HOWARD-MITCH ELL-RICHLAND-VERNON-WINNESHIEK THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 558 IN EFFECT UNTIL 3 AM CDT FOR THE FOLLOWING AREAS IN IOWA THIS WATCH INCLUDES 8 COUNTIES IN NORTH CENTRAL IOWA FLOYD MITCHELL IN NORTHEAST IOWA ALLAMAKEE CHICKASAW CLAYTON FAYETTE HOWARD WINNESHIEK IN WISCONSIN THIS WATCH INCLUDES 4 COUNTIES IN SOUTHWEST WISCONSIN CRAWFORD GRANT RICHLAND VERNON THIS INCLUDES THE CITIES OF...CHARLES CITY...CRESCO...DECORAH... ELKADER...NEW HAMPTON...OELWEIN...OSAGE...PLATTEVILLE... PRAIRIE DU CHIEN...RICHLAND CENTER...VIROQUA AND WAUKON. MNZ079-086>088-094>096-WIZ032-033-041-300800- BUFFALO-DODGE-FILLMORE-HOUSTON-LA CROSSE-MOWER-OLMSTED-TREMPEALEAU- WABASHA-WINONA TORNADO WATCH NUMBER 557 REMAINS VALID UNTIL 3 AM CDT FOR THE FOLLOWING AREAS IN MINNESOTA THIS WATCH INCLUDES 7 COUNTIES IN SOUTHEAST MINNESOTA DODGE FILLMORE HOUSTON MOWER OLMSTED WABASHA WINONA IN WISCONSIN THIS WATCH INCLUDES 3 COUNTIES IN WEST CENTRAL WISCONSIN BUFFALO LA CROSSE TREMPEALEAU THIS INCLUDES THE CITIES OF...AUSTIN...CALEDONIA...DODGE CENTER... INDEPENDENCE...LA CROSSE...ONALASKA...ROCHESTER...RUSHFORD... WABASHA AND WINONA. SHEA
Local storm report, Jun 29, 10:40 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1040 PM CDT WED JUN 29 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 PM TSTM WND GST 7 NW WESTGATE 42.84N 92.09W
06/29/2005 61 MPH FAYETTE IA AMATEUR RADIO
MEASURED WITH HOME WEATHER STATION JUST EAST OF SUMNER.
&&
SHEALocal storm report, Jun 29, 11:04 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1104 PM CDT WED JUN 29 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND DMG WEST UNION 42.96N 91.81W
06/29/2005 FAYETTE IA LAW ENFORCEMENT
POWER LINES DOWN IN WEST UNION
1040 PM TSTM WND DMG POSTVILLE 43.08N 91.57W
06/29/2005 ALLAMAKEE IA LAW ENFORCEMENT
POWER LINES DOWN
1050 PM TSTM WND DMG WAUKON 43.27N 91.48W
06/29/2005 ALLAMAKEE IA LAW ENFORCEMENT
POWER LINES DOWN IN WAUKON
&&
GLLocal storm report, Jun 29, 11:17 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1117 PM CDT WED JUN 29 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM TSTM WND GST 3 S EASTMAN 43.12N 91.02W
06/29/2005 65 MPH CRAWFORD WI AMATEUR RADIO
&&
GLThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 11:01 PM CDT | Severe Thunderstorm Warning | ARX | Crawford, Vernon | 47 min |
| Jun 29, 11:10 PM CDT | Severe Thunderstorm Warning | ARX | Grant | 60 min |
| Jun 29, 11:20 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo | 40 min |
| Jun 29, 11:24 PM CDT | Severe Thunderstorm Warning | ARX | La Crosse | 51 min |
| Jun 29, 11:34 PM CDT | Severe Thunderstorm Warning | ARX | Monroe | 56 min |
| Jun 29, 11:45 PM CDT | Severe Thunderstorm Warning | ARX | Vernon | 23 min |
| Jun 29, 11:55 PM CDT | Severe Thunderstorm Warning | ARX | Adams, Juneau | 63 min |
| Jun 30, 12:24 AM CDT | Severe Thunderstorm Warning | ARX | Grant | 51 min |
| Jun 30, 12:26 AM CDT | Severe Thunderstorm Warning | ARX | Clark, Taylor | 66 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.